标题:Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities
作者:Sun, Yuchen; Ma, Shuping
作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Ma, Shuping;Ma, SP
通讯作者地址:[Ma, SP]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
出版年:2019
卷:29
期:6
页码:2041-2062
DOI:10.1002/rnc.4477
关键词:existence and uniqueness of solution; finite-time stabilization;; observer-based stabilization; quadratically inner-bounded nonlinearity;; switched singular system
摘要:This paper discusses the observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinear terms. Firstly, based on the Luenberger-like observer, by using the average dwell time approach, sufficient conditions are proposed to make closed-loop systems be regular, be causal, as having a unique solution, and be uniformly finite-time bounded. Then, a new linear matrix inequality sufficient condition for the existence of an observer-based controller is obtained by using certain matrix decoupling techniques, and the controller is designed. In this paper, the conditions proposed not only give the observer-based controller design methods but also guarantee the existence and uniqueness of solution for the systems. Since the quadratically inner-bounded nonlinearities are more general than Lipschitz nonlinearities and one-sided Lipschitz nonlinearities, compared with previous works, the proposed controller design methods in this paper are also more general than the existing ones. Finally, numerical examples are provided to illustrate the effectiveness of the methods proposed in this paper.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060795316&doi=10.1002%2frnc.4477&partnerID=40&md5=4ab66364685dcdc1d239a3f4111c82de
TOP